Publications in Scientific Journals:

C. Ortner, D. Praetorius:
"On the convergence of adaptive nonconforming finite element methods for a class of convex variational problems";
SIAM Journal on Numerical Analysis, 49 (2011), 346 - 367.

English abstract:
We formulate and analyze an adaptive nonconforming finite element method for the solution of convex variational problems. The class of minimization problems we admit includes highly singular problems for which no Euler-Lagrange equation (or inequality) is available. As a consequence, our arguments only use the structure of the energy functional. We are nevertheless able to prove convergence of an adaptive algorithm, using even refinement indicators that are not reliable error indicators.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.